# SDR EISA95332

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 1183-1464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE BAD FASTENERS UPPER RIGHT AFT FUSELAGE FROM BS 1183 TO BS 1464.  REMOVED, FABRICATED AND INSTALLED TWO SKIN PANELS ONE WAS 19 INCHES BY 33 INCHES, AND THE SECOND ONE WAS 24 INCHES BY 30 INCHES IAW B727 SRM 53-30-2 AND 53-30-3.  (M)
